# SDR A6WA200440176

- Difficulty date: November 7, 2004
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 4,278 hours, 4,102 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL UPON START  UP OF APU ON GROUND BEFORE BLEEDS ARE TRANSFERRED.  COMPLIED WITH (CM) ACTION PLACARDED AND PLACED ON MEL.  TROUBLESHOT APU FUEL SYSTEM RAN APU AND ACM NO FUEL ODOR DETECTED.  NO LEAKS DETECTED.  RETURN TO SERVICE.  REMOVED OFF MEL. (K)
